# SDR KO0R201611150084

- Difficulty date: November 15, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N581JN
- Make and model: Doug MD-11F
- Aircraft serial: 48581
- Aircraft time: 84,825 hours, 12,518 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND ON OUTER WING LOWER SKIN I/B ACCESS PANEL CUTOUT LEFT WING (536AB) IN 16 FASTENER HOLES AT APPROXIMATELY STATION XORS 697.730 STRINGER 36.
